| Model Number |
9735670 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9735820, serial/lot #: unknown.System has not been evaluated.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that whenever they connected the active reference frame to the system, they receive a localizer not connected message in the software.When the frame was disconnected, the fault cleared.They were able to plug other active instruments in and track those.There was no patient present when this issue was identified.No additional information was provided.
Additional Manufacturer Narrative
Additional information received : the serial/lot# for product id 9735820 is (b)(4).If information is provided in the future, a supplemental report will be issued.